✨ New Arrivals Just Dropped!Explore
HomeStore

Brufen Extra Ibuprofen & Paracetamol Pain Relief 200/500mg 60s

Product image 1

Brufen Extra Ibuprofen & Paracetamol Pain Relief 200/500mg 60s

BRUFEN EXTRA contains two active ingredients which together are effective in the temporary relief of pain and inflammation associated with:

Headache, migraine headache, tension headache, dental pain, back pain, muscular pain, period pain, rheumatic pain and non-serious arthritic pain, cold & flu symptoms and sore throat. Reduces fever.

  • For longer-lasting pain relief than paracetamol alone

  • Proven comparable efficacy to paracetamol/codeine combination

  • Non-opioid and non-addictive

  • Pharmacy only medicine

Active Ingredients

Ibuprofen 200mg
Paracetamol 500mg

Dosage

Adults and children from 12 years: 1-2 Tablets every 6-8 hours as necessary (maximum 6 tablets in 24 hours)

Do not exceed the maximum stated dose.

Do not give BRUFEN to children under 12 years.

Warnings

DO NOT USE EXCEPT ON DOCTOR’S ADVICE:

  • If you have kidney problems or impaired renal function.

  • If you suffer from asthma or are taking other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatories.

  • If you are trying to become pregnant, are pregnant or breastfeeding.

  • If taking other medicines regularly.

  • For more than 3 days at a time.

DO NOT USE:

  • If the blister foil is broken on first opening.

  • If you have a stomach ulcer, or stomach disorders, or heart problems.

  • If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.


BRUFEN EXTRA contains two active ingredients which together are effective in the temporary relief of pain and inflammation associated with:

Headache, migraine headache, tension headache, dental pain, back pain, muscular pain, period pain, rheumatic pain and non-serious arthritic pain, cold & flu symptoms and sore throat. Reduces fever.

  • For longer-lasting pain relief than paracetamol alone

  • Proven comparable efficacy to paracetamol/codeine combination

  • Non-opioid and non-addictive

  • Pharmacy only medicine

Active Ingredients

Ibuprofen 200mg
Paracetamol 500mg

Dosage

Adults and children from 12 years: 1-2 Tablets every 6-8 hours as necessary (maximum 6 tablets in 24 hours)

Do not exceed the maximum stated dose.

Do not give BRUFEN to children under 12 years.

Warnings

DO NOT USE EXCEPT ON DOCTOR’S ADVICE:

  • If you have kidney problems or impaired renal function.

  • If you suffer from asthma or are taking other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatories.

  • If you are trying to become pregnant, are pregnant or breastfeeding.

  • If taking other medicines regularly.

  • For more than 3 days at a time.

DO NOT USE:

  • If the blister foil is broken on first opening.

  • If you have a stomach ulcer, or stomach disorders, or heart problems.

  • If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.


$3.51

Original: $11.69

-70%
Brufen Extra Ibuprofen & Paracetamol Pain Relief 200/500mg 60s

$11.69

$3.51

Description

BRUFEN EXTRA contains two active ingredients which together are effective in the temporary relief of pain and inflammation associated with:

Headache, migraine headache, tension headache, dental pain, back pain, muscular pain, period pain, rheumatic pain and non-serious arthritic pain, cold & flu symptoms and sore throat. Reduces fever.

  • For longer-lasting pain relief than paracetamol alone

  • Proven comparable efficacy to paracetamol/codeine combination

  • Non-opioid and non-addictive

  • Pharmacy only medicine

Active Ingredients

Ibuprofen 200mg
Paracetamol 500mg

Dosage

Adults and children from 12 years: 1-2 Tablets every 6-8 hours as necessary (maximum 6 tablets in 24 hours)

Do not exceed the maximum stated dose.

Do not give BRUFEN to children under 12 years.

Warnings

DO NOT USE EXCEPT ON DOCTOR’S ADVICE:

  • If you have kidney problems or impaired renal function.

  • If you suffer from asthma or are taking other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatories.

  • If you are trying to become pregnant, are pregnant or breastfeeding.

  • If taking other medicines regularly.

  • For more than 3 days at a time.

DO NOT USE:

  • If the blister foil is broken on first opening.

  • If you have a stomach ulcer, or stomach disorders, or heart problems.

  • If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.